MathSciNet Relay Station
MathSciNet bibliographic data
MR2466078 55P35 (16E40 55P62 55U10)
Menichi, Luc String topology for spheres. With an appendix by Gerald Gaudens and Menichi. Comment. Math. Helv. 84 (2009), no. 1, 135–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement